# SDR CALA2013112593213

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 64,280 hours, 24,437 cycles
- Engine: Iae V2527A5
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP ALL AREAS DIFFICULT TO COOL.  R & R FLIGHT DECK TEMP SENSOR. TSM21-63-00-810-821-A & AMM21-63-17- 400-001-A OPERATIONS CHECKED NORMAL.
